# SDR DXTA200702418

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,674 hours, 7,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SMELLED ELECTRICAL BURNING IN COCKPIT. COMPLIED WITH A THOROUGH INSPECTION OF THE COCKPIT AND CABIN AREA WITH NO DISCREPANCY NOTED AT THIS TIME. WE ALSO COMPLIED IWTH AN ENGINE RUN TO INCLUDE OPERATION OF AIR CONDITIONING AND AVIONICS SYS WITH NO DISCREPANCY NOTED AT THIS TIME.
